Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 155, NWS Fort Worth, TX

December 26, 2015Fannin County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 26, 2015, 8:44 PM CST for Fannin County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 26, 2015, 8:44 PM CST (02:44 UTC)
Expired
Dec 26, 2015, 9:30 PM CST
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Fannin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 172 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 26, 12:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WFUS54 KFWD 270244
TORFWD
TXC147-270330-
/O.NEW.KFWD.TO.W.0155.151227T0244Z-151227T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
844 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CST
    
* AT 843 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BAILEY...OR 9 MILES SOUTH OF BONHAM...
  MOVING NORTH AT 50 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BONHAM STATE PARK AROUND 850 PM CST.
  BONHAM...ECTOR AND DODD CITY AROUND 855 PM CST.
  RAVENNA AROUND 900 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3387 9593 3337 9611 3337 9616 3340 9633
      3377 9627 3375 9623 3375 9619 3377 9617
      3381 9616 3380 9617 3381 9618 3382 9615
      3384 9615 3384 9605 3386 9603 3384 9602
      3385 9600 3387 9600 3385 9598
TIME...MOT...LOC 0243Z 192DEG 44KT 3346 9621 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

92
3 follow-up statements
157 
WWUS54 KFWD 270255
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CST SAT DEC 26 2015

TXC147-270330-
/O.CON.KFWD.TO.W.0155.000000T0000Z-151227T0330Z/
FANNIN TX-
855 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR CENTRAL
FANNIN COUNTY...
    
AT 854 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST SOUTH OF BONHAM...MOVING NORTH AT 50 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  RAVENNA AROUND 900 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3387 9593 3347 9610 3344 9617 3353 9627
      3377 9627 3375 9623 3375 9619 3377 9617
      3381 9616 3380 9617 3381 9618 3382 9615
      3384 9615 3384 9605 3386 9603 3384 9602
      3385 9600 3387 9600 3385 9598
TIME...MOT...LOC 0254Z 195DEG 41KT 3358 9618 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

92
152 
WWUS54 KFWD 270311
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CST SAT DEC 26 2015

TXC147-270330-
/O.CON.KFWD.TO.W.0155.000000T0000Z-151227T0330Z/
FANNIN TX-
911 PM CST SAT DEC 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR NORTH
CENTRAL FANNIN COUNTY...
    
AT 910 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHEAST OF RAVENNA...OR 9 MILES NORTH OF
BONHAM...MOVING NORTH AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL FANNIN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3358 9605 3362 9617 3375 9619 3377 9617
      3381 9616 3380 9617 3381 9618 3382 9615
      3384 9615 3384 9605 3386 9603 3384 9602
      3385 9600 3387 9600 3385 9598 3387 9593
TIME...MOT...LOC 0310Z 198DEG 37KT 3372 9612 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

92
904 
WWUS54 KFWD 270329
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CST SAT DEC 26 2015

TXC147-270339-
/O.EXP.KFWD.TO.W.0155.000000T0000Z-151227T0330Z/
FANNIN TX-
929 PM CST SAT DEC 26 2015

...THE TORNADO WARNING FOR NORTH CENTRAL FANNIN COUNTY WILL EXPIRE AT
930 PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3358 9605 3362 9617 3375 9619 3377 9617
      3381 9616 3380 9617 3381 9618 3382 9615
      3384 9615 3384 9605 3386 9603 3384 9602
      3385 9600 3387 9600 3385 9598 3387 9593
TIME...MOT...LOC 0326Z 192DEG 44KT 3372 9612 

$$

92

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 26, 7:11 PM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 26, 7:11 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CST SAT DEC 26 2015

.AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE METROPLEX TAF
SITES THROUGH 10 PM. A COLD FRONT THAT EXTENDED EAST OF A K0F2
/BOWIE/ TO KRPH /GRAHAM/ TO KCOM /COLEMAN/ LINE AT 00Z WILL
CONTINUE TO MOVE SOUTHEAST AND MOVE THROUGH THE METROPLEX TAF
SITES 0100-0200Z. GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT WILL
SHIFT TO THE NORTHWEST AT 15 KNOTS WITH GUSTS TO 25 KNOTS WITH
FRONTAL PASSAGE. WINDS COME AROUND TO THE NORTH AT 20 KNOTS WITH
GUSTS TO 30 KNOTS BY 04Z. SHOWERS/THUNDERSTORMS WILL CONTINUE
BEHIND THE FRONT. CEILINGS WILL LOWER TO IFR BY 15Z SUNDAY
WITH WIDESPREAD RAIN AND FOG.

58

&&

.PREV DISCUSSION... /ISSUED 208 PM CST SAT DEC 26 2015/

WITH A TORNADO WATCH IN EFFECT FOR ALL OF NORTH AND CENTRAL
TEXAS...WILL KEEP THE FORECAST DISCUSSION FOCUSED ON THE MAIN
THREATS ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM APPROACHING
FROM THE WEST.

SEVERE WEATHER THREAT: THE MAIN WINDOW OF OPPORTUNITY FOR SEVERE
STORMS IS THIS AFTERNOON THROUGH OVERNIGHT TONIGHT...PRIMARILY
ALONG AND SOUTHEAST OF A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS
THE REGION.

FOR THIS AFTERNOON AND EVENING: THE 18Z FWD RAOB INDICATED OVER
2000 J/KG OF SURFACE BASED CAPE IN PLACE OVER THE REGION...WITH NO
SIGNIFICANT CAP IN PLACE INHIBITING CONVECTION. DEEP LAYER AND
LOW-LEVEL SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS
CAPABLE OF PRODUCING TORNADOES. THE 18 UTC FWD RAOB NUMBERS RANK
HIGHLY IN THE PARAMETER SPACE SUPPORTIVE OF SIGNIFICANT TORNADOES
ACCORDING TO THE STORM PREDICTION CENTERS SEVERE WEATHER
ENVIRONMENT CLIMATOLOGY. AS A RESULT...THINK THAT SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL POSE A
SIGNIFICANT THREAT TO THE REGION THROUGH THIS EVENING. THE ONLY
MISSING INGREDIENT THAT WOULD SUPPORT A MORE WIDESPREAD SEVERE
WEATHER OR TORNADO OUTBREAK IS STRONG LIFT OVER THE REGION. LIFT
IS GENERALLY WEAK AND LACKS FOCUS...HOWEVER THE ENVIRONMENT IS
UNCAPPED. EVEN WEAK LIFT MAY BE ENOUGH FOR SCATTERED SEVERE
STORM/SUPERCELL DEVELOPMENT ACROSS THE REGION THROUGH THIS
EVENING. A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR ALL OF
NORTH AND CENTRAL TEXAS AS A RESULT. ASSUMING SUPERCELL
THUNDERSTORMS CONTINUE TO DEVELOP IN THIS
ENVIRONMENT...SIGNIFICANT TO VIOLENT TORNADOES ARE POSSIBLE. THE
TORNADO THREAT MAY DIMINISH LATE THIS EVENING AFTER SEVERAL HOURS
OF COOLING...THOUGH THE SEVERE WEATHER THREAT WILL LIKELY PERSIST
ALONG AND SOUTHEAST OF THE COLD FRONT.

OVERNIGHT INTO SUNDAY: THE THREAT FOR SUPERCELLS WILL CONTINUE
OVERNIGHT ALONG AND SOUTHEAST OF THE COLD FRONT. THE TORNADO
THREAT MAY DIMINISH A BIT...BUT WILL NOT LIKELY BECOME ZERO AT ANY
POINT SOUTHEAST OF THE FRONT WITH NEAR 70 DEW POINTS IN PLACE. THE
SPEED OF THE FRONT WILL LARGELY DETERMINE THE SEVERE WEATHER
THREAT FOR SUNDAY. IF THE FRONT STALLS OUT ACROSS THE CWA...THE
THREAT FOR SUPERCELLS AND TORNADOES WILL LIKELY BE PRESENT
AGAIN...ALONG AND SOUTHEAST OF WHEREVER THE FRONT STALLS. IF THE
FRONT STALLS IN THE CWA...IT IS MOST LIKELY TO STALL OUT NEAR A
PARIS TO DALLAS TO TEMPLE LINE.

FLASH FLOODING THREAT: THE FLASH FLOODING THREAT IS EXPECTED TO BE
THE GREATEST ALONG AND BEHIND THE COLD FRONT...ESPECIALLY IF IT
STALLS OUT SUNDAY AFTERNOON. FLASH FLOODING IS LIKELY THE MOST
WIDESPREAD THREAT FOR THE REGION. WITH SOIL MOISTURE CONDITIONS
AND THE TRINITY RIVER BASIN ALREADY STARTING OUT ABOVE
NORMAL...THERE IS NOT MUCH STORAGE CAPACITY FOR SIGNIFICANT
RAINFALL AND RUNOFF. WITH 3-6 INCHES (AND ISOLATED HIGHER AMOUNTS)
EXPECTED ALONG AND EAST OF INTERSTATE 35...SIGNIFICANT FLASH
FLOODING IS POSSIBLE. ADDITIONAL RIVER FLOODING ALL ALONG THE
TRINITY IS LIKELY AS WELL. THE PRIMARY FLASH FLOODING THREAT IS
LIKELY TONIGHT THROUGH SUNDAY...AGAIN...ALONG AND BEHIND THE
FRONTAL BOUNDARY.

WINTRY PRECIPITATION: THE FORECAST REMAINS LARGELY UNCHANGED FROM
THE OVERNIGHT FORECAST. RAIN IS LIKELY TO CHANGE OVER TO SNOW ON
THE BACK SIDE OF THE UPPER LOW SUNDAY NIGHT THROUGH MONDAY
MORNING. THIS UPPER LEVEL LOW IS AN INCREDIBLY DYNAMIC SYSTEM
SPORTING OVER 120 KTS OF WIND AT THE 500 MB LEVEL AND WITH
TEMPERATURES DOWN TO -36 DEG C AT THE 500 MB LEVEL. THE COLD AIR
ALREADY WRAPPED UP IN THIS SYSTEM COMPARED TO THE INCREDIBLY
ANOMALOUS SPRING TIME WARMTH AND MOISTURE CURRENTLY IN PLACE OVER
THE REGION SUPPORTS A SYSTEM WITH HIGH END POTENTIAL TO DEEPEN AS
IT MOVES OUT OVER THE SOUTHERN PLAINS. THE STRONG POTENTIAL FOR
CYCLOGENESIS ASSOCIATED WITH THE INTENSE BAROCLINICITY PROGGED BY
MODELS FOR SUNDAY AFTERNOON THROUGH MONDAY MEANS THAT THIS IS THE
PORTION OF THE FORECAST MOST SUSCEPTIBLE TO CHANGE OVER THE NEXT
36 HOURS. AS IT STANDS NOW...LOCATIONS WITHIN THE WINTER STORM
WATCH...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM BOWIE TO
MINERAL WELLS TO CISCO...ARE THE MOST LIKELY TO SEE ACCUMULATING
SNOWFALL SUNDAY NIGHT THROUGH MONDAY MORNING. 1-3 INCHES OF
SNOWFALL LOOKS LIKELY AT THIS TIME FOR THESE AREAS. EVEN THOUGH
THIS IS TECHNICALLY BELOW WINTER STORM WARNING/WATCH CRITERIA...
THERE IS THE POTENTIAL FOR ADDITIONAL SNOWFALL DEPENDING ON THE
EXACT TRACK OF THE UPPER LOW...AND HOW MUCH IT DEEPENS ONCE OVER
THE SOUTHERN PLAINS. EVEN IF 1-3 INCHES OF SNOWFALL IS ALL THAT
FALLS...WINDS ARE EXPECTED TO BE SUSTAINED AT 25 KTS GUSTING TO 35
KTS...MEANING THERE WILL BE A GOOD POTENTIAL FOR BLOWING AND
DRIFTING OF SNOW WHICH COULD SIGNIFICANTLY INHIBIT TRAVEL ACROSS
THE WINTER STORM WATCH AREA. WILL NOT CHANGE THE AREAL OR TEMPORAL
COVERAGE OF THE WATCH FOR NOW...BUT WILL BE WATCHING FOR THE
POTENTIAL FOR ADDITIONAL WINTER WEATHER IMPACTS AND CHANGES IN THE
WATCH COVERAGE AREA IN LATER FORECASTS.

AFTER MONDAY...MADE NO SIGNIFICANT CHANGES TO THE PREVIOUS
FORECAST.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  58  33  42  31 / 100 100  80  20   5
WACO, TX              62  62  32  45  30 /  80  90  50  10   5
PARIS, TX             61  66  36  43  30 / 100 100  90  30   5
DENTON, TX            49  50  32  40  27 / 100 100  80  20   5
MCKINNEY, TX          55  57  33  41  29 / 100 100  80  20   5
DALLAS, TX            56  60  33  43  32 / 100 100  80  20   5
TERRELL, TX           61  64  34  43  30 /  90 100  80  20   5
CORSICANA, TX         65  66  33  45  33 /  80 100  70  10   5
TEMPLE, TX            61  61  31  47  31 /  80  90  50  10   5
MINERAL WELLS, TX     44  44  29  39  26 /  90 100  80  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095-
102>107-117>123-131>135-144>148-158>162-174-175.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR TXZ091-100-101-115-116-129.

&&

58/58
Hazardous weather outlook, Dec 26, 3:20 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CST SAT DEC 26 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 PM CST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS.
SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING
WINDS...ISOLATED TORNADOES AND HAIL.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A
FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST
OF A LINE FROM BOWIE TO KILLEEN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS
SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH
SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT
DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES
EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY
AFTERNOON.

HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND
EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT.

SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS
TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS
TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF
EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE
WHERE A WINTER STORM WATCH IS IN EFFECT.

A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS
TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMULATION OR
IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES
STAYING ABOVE FREEZING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF
NORTH AND CENTRAL TEXAS.

In the hours before

Local storm report, Dec 26, 7:03 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
703 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          3 NE ENNIS              32.36N  96.59W
12/26/2015                   ELLIS              TX   TRAINED SPOTTER

            HIGHWAY 34 AND NOVY ROAD
Local storm report, Dec 26, 7:08 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 SE ROWLETT            32.88N  96.55W
12/26/2015                   DALLAS             TX   AMATEUR RADIO

            NUMEROUS POWER LINES DOWN, TREES DOWN, BUILDING DAMAGE
            AND ROOFS MISSING.
Local storm report, Dec 26, 7:10 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 N GRANBURY            32.49N  97.80W
12/26/2015  E0.75 INCH       HOOD               TX   TRAINED SPOTTER
Local storm report, Dec 26, 7:31 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     COPEVILLE               33.08N  96.42W
12/26/2015                   COLLIN             TX   TRAINED SPOTTER

            PEOPLE TRAPPED UNDERNEATH COLLAPSED BUILDING NEAR FM546
            AND HWY 78. SEVERAL BUILDINGS DAMAGED.
Local storm report, Dec 26, 7:46 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     NEVADA                  33.03N  96.38W
12/26/2015                   COLLIN             TX   AMATEUR RADIO

            HWY 78 NEAR FM 1778 GAS STATION DESTROYED. WELDING SHOP
            NEXT DOOR DAMAGED. 6-8 INCH TREE LIMBS ON ROAD.
Local storm report, Dec 26, 8:00 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
12/26/2015                   DALLAS             TX   PUBLIC

            NUMEROUS REPORTS OF FLASH FLOODING ONGOING IN DALLAS
            CO---NOTABLY NEAR MOCKINGBIRD LANE AND HERB KELLEHER
            WAY...LEMMON AVE AND UNIVERSITY BLVD. AND HILLCREST AND
            ROYAL LN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:01 PM CSTTornado WarningFWDDallas, Ellis44 min
Dec 26, 6:27 PM CSTSevere Thunderstorm WarningFWDEllis, Navarro48 min
Dec 26, 6:31 PM CSTTornado WarningFWDEllis, Navarro29 min
Dec 26, 6:35 PM CSTFlash Flood WarningFWDDallas3 hr
Dec 26, 6:39 PM CSTTornado WarningFWDCollin, Dallas, Rockwall51 min
Dec 26, 6:44 PM CSTFlash Flood WarningFWDCooke, Grayson3 hr
Dec 26, 6:52 PM CSTTornado WarningFWDEllis, Kaufman38 min
Dec 26, 6:59 PM CSTFlash Flood WarningFWDCollin3 hr
Dec 26, 7:13 PM CSTTornado WarningFWDDallas, Ellis, Kaufman32 min
Dec 26, 7:13 PM CSTTornado WarningFWDCollin, Hunt32 min
Dec 26, 7:28 PM CSTFlash Flood WarningFWDDenton, Tarrant3 hr
Dec 26, 7:34 PM CSTTornado Warning Tornado observedConsiderable damage threatFWDCollin, Fannin, Grayson, Hunt41 min
Dec 26, 7:37 PM CSTRiver Flood WarningFWDDallas14 hr
Dec 26, 7:47 PM CSTTornado WarningFWDCollin, Rockwall28 min
Dec 26, 7:50 PM CSTFlash Flood WarningFWDParker3 hr
Dec 26, 8:14 PM CSTTornado WarningFWDFannin31 min
Dec 26, 8:20 PM CSTFlash Flood WarningFWDHood, Johnson, Somervell2 hr
Dec 26, 8:40 PM CSTFlash Flood WarningFWDWise2 hr
Dec 26, 8:49 PM CSTFlash Flood WarningFWDFannin2 hr
Dec 26, 8:51 PM CSTRiver Flood WarningFWDDallas16 hr
Dec 26, 9:28 PM CSTFlash Flood WarningFWDCooke, Grayson2 hr
Dec 27, 4:49 AM CSTWinter Weather AdvisoryFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more29 hr
Dec 27, 5:10 AM CSTAreal Flood AdvisoryFWDHill, McLennan3 hr
Dec 27, 6:04 AM CSTAreal Flood AdvisoryFWDEllis, Limestone, Navarro3 hr
Dec 27, 6:45 AM CSTSpecial Weather StatementFWDNavarro45 min
Dec 27, 7:25 AM CSTSpecial Weather StatementFWDVan Zandt20 min
Dec 27, 8:01 AM CSTSpecial Weather StatementFWDRains14 min
Dec 27, 8:10 AM CSTFlash Flood WarningFWDFreestone, Limestone, Navarro6 hr
Dec 27, 8:21 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Dec 27, 8:27 AM CSTSpecial Weather StatementFWDDelta, Hopkins48 min
Dec 27, 8:35 AM CSTAreal Flood WarningFWDGrayson12 hr
Dec 27, 8:47 AM CSTAreal Flood WarningFWDCooke3 hr
Dec 27, 9:15 AM CSTSpecial Weather StatementFWDLamar45 min
Dec 27, 10:03 AM CSTFlash Flood WarningFWDHenderson, Navarro, Van Zandt6 hr
Dec 27, 10:33 AM CSTFlash Flood WarningFWDRains6 hr
Dec 27, 10:55 AM CSTFlash Flood WarningFWDFreestone, Leon, Robertson3 hr
Dec 27, 11:02 AM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Dec 27, 11:30 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more5 hr
Dec 27, 11:32 AM CSTSpecial Weather StatementFWDDenton28 min
Dec 27, 12:26 PM CSTFlash Flood WarningFWDLeon3 hr
Dec 27, 1:59 PM CSTFlash Flood WarningFWDAnderson, Freestone, Leon, Robertson6 hr
Dec 27, 2:01 PM CSTFlash Flood WarningFWDLimestone, Navarro119 min
Dec 27, 2:09 PM CSTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
Dec 27, 2:52 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, Navarro13 min
Dec 27, 3:13 PM CSTSpecial Weather StatementFWDHill47 min
Dec 27, 3:15 PM CSTSpecial Weather StatementFWDTarrant45 min
Dec 27, 3:18 PM CSTSpecial Weather StatementFWDCooke42 min
Dec 27, 3:26 PM CSTAreal Flood AdvisoryFWDTarrant64 min
Dec 27, 3:43 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant17 min
Dec 27, 3:46 PM CSTSpecial Weather StatementFWDWise44 min
Dec 27, 3:57 PM CSTAreal Flood WarningFWDHenderson, Limestone, Navarro, Van Zandt3 hr
Dec 27, 4:03 PM CSTSpecial Weather StatementFWDTarrant42 min
Dec 27, 4:27 PM CSTAreal Flood WarningFWDRains3 hr
Dec 27, 4:41 PM CSTSpecial Weather StatementFWDDenton34 min
Dec 27, 5:04 PM CSTSpecial Weather StatementFWDNavarro26 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.